# SDR DXTA2011050204571

- Difficulty date: April 29, 2011
- Submitted: May 2, 2011
- Operation: Air carrier
- Aircraft: N669QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605689
- Aircraft time: 3,591 hours, 2,814 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Knob
- Condition: Misinstalled
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAP HANDLE WOULD NOT MOVE FROM FLAP 15 DEGREE POSITION.  FOUND KNOB INSTALLED TOO FAR DOWN ON FLAP SELECTOR HANDLE, ADJUSTED FLAP KNOB AND TIGHTEN SET SCREW IAW MM 24-53-01. OPS CHECKED SATISFACTORY.
